About Me
I am currently a Postdoctoral Researcher at the Department of Mathematics, Southern University of Science and Technology (SUSTech), since December 2025. I received my Ph.D. in Mathematics from Southeast University in 2025, my M.S. in Statistics from Southeast University in 2021, and my B.S. in Statistics from Yangzhou University in 2018.
Research Interests
My research focuses on stochastic control theory and its applications in mathematical finance, with particular interests in:
- Linear-quadratic optimal control and stochastic differential games
- Mean-field stochastic systems and regime-switching diffusions
- Hawkes (self-exciting) jump-diffusion models
- Algebraic Riccati equations and their numerical methods
Education
- Ph.D. in Mathematics, Southeast University, 2021–2025
- M.S. in Statistics, Southeast University, 2018–2021
- B.S. in Statistics, Yangzhou University, 2014–2018
Publications
2026
- Kai Ding; Xun Li; Siyu Lv; Xin Zhang. An Infinite Horizon Sufficient Stochastic Maximum Principle for Regime-Switching Diffusions and Applications. Journal of Optimization Theory and Applications, 209 (2026), Paper No. 69.
2025
- Kai Ding; Siyu Lv; Jie Xiong; Xin Zhang. Infinite Horizon Linear-Quadratic Leader-Follower Stochastic Differential Games for Regime Switching Diffusions. Applied Mathematics & Optimization, 92 (2025), Paper No. 25.
- Kai Ding; Xun Li; Siyu Lv; Zuo Quan Xu. Infinite horizon discounted LQ optimal control problems for mean-field switching diffusions. Systems & Control Letters, 204 (2025), Paper No. 106212.
2024
- Fan Wu; Yang Shen; Xin Zhang; Kai Ding. Optimal Claim-Dependent Proportional Reinsurance Under a Self-Exciting Claim Model. Journal of Optimization Theory and Applications, 201 (2024), 1229–1255.
Contact
Feel free to reach out via email: dkaiye@163.com.
